# SDR ASOA2012092402267

- Difficulty date: August 29, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-01-001-A01.  COMPLIED WITH  REO 670-53-61-901.
